Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Red Yeast Rice
Posted by: Shirley
Date: February 17, 2001 9:11 PM

I am diabetic with high cholesterol, hyperstension and heart disease. 5 years ago I had bypass surgery. I am currently on Pravachol, Tiazac, Zestril, Isosorbide Dinitrate and aspirin. I also take Fosomax for osteoporosis. I recently read about red rice and want to find out if it is safe to take with all these meds. And would it be beneficial to me with all my health related problems? My age is 74 and I am fairly active since I hold a full time job.

RE: Red Yeast Rice
Posted by: Ron Kennedy, M.D.
Date: February 18, 2001 1:29 AM

If you saw a guy walking down a dark alley in the middle of Harlem at midnight, you might have a concern for that person's wellbeing. When you describe your program of drugs, this is the image which comes to my mind. I know your doctor has directed you down this alley, however there is a lighted street in the other direction. The best advice I can give you is read as fast as you can the articles on this web site. Proper education comes before proper action. Start with:
www.medical-library.net/chelation/



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(361 words)